Alert archive / New York / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 29, NWS Buffalo, NY

July 18, 2023Wayne County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 18, 2023, 1:38 PM EDT for Wayne County, New York. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2023, 1:38 PM EDT (17:38 UTC)
Expired
Jul 18, 2023, 2:45 PM EDT
In force
67 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wayne County, NY

The radar

The Ft Drum radar (KTYX), 108 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

212 
WUUS51 KBUF 181738
SVRBUF
NYC117-181845-
/O.NEW.KBUF.SV.W.0029.230718T1738Z-230718T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
138 PM EDT Tue Jul 18 2023

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Central Wayne County in western New York...

* Until 245 PM EDT.

* At 137 PM EDT, a severe thunderstorm was located near Ontario, or
  near Webster, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and power lines.

* Locations impacted include...
  Fair Haven Beach State Park, Ontario, Williamson, Sodus, Chimney
  Bluffs State Park, Rose, Huron, Wolcott, Sodus Point, and Red
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

If on or near Lake Ontario, get away from the water and move indoors 
or inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 4335 7668 4334 7670 4333 7670 4332 7672
      4310 7670 4321 7737 4332 7738 4333 7714
      4331 7697 4334 7691 4335 7681 4338 7675
      4338 7668
TIME...MOT...LOC 1737Z 273DEG 24KT 4329 7733 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Thomas
2 follow-up statements
159 
WWUS51 KBUF 181817
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
217 PM EDT Tue Jul 18 2023

NYC117-181845-
/O.CON.KBUF.SV.W.0029.000000T0000Z-230718T1845Z/
Wayne NY-
217 PM EDT Tue Jul 18 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN WAYNE COUNTY...

At 215 PM EDT, a severe thunderstorm was located near Chimney Bluffs
State Park, or 16 miles west of Fair Haven Beach State Park, moving
east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees and power lines.

Locations impacted include...
Fair Haven Beach State Park, Sodus, Chimney Bluffs State Park, Huron,
Wolcott, Sodus Point, Red Creek, Port Bay, and Alton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Ontario, get away from the water and move indoors 
or inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 4336 7668 4334 7670 4333 7670 4332 7671
      4334 7672 4315 7671 4323 7707 4332 7710
      4331 7697 4334 7691 4335 7681 4338 7675
      4338 7668
TIME...MOT...LOC 1815Z 271DEG 23KT 4328 7700 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Thomas
960 
WWUS51 KBUF 181845
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
245 PM EDT Tue Jul 18 2023

NYC117-181855-
/O.EXP.KBUF.SV.W.0029.000000T0000Z-230718T1845Z/
Wayne NY-
245 PM EDT Tue Jul 18 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

LAT...LON 4336 7668 4334 7670 4333 7670 4332 7671
      4334 7672 4315 7671 4323 7707 4332 7710
      4331 7697 4334 7691 4335 7681 4338 7675
      4338 7668
TIME...MOT...LOC 1845Z 273DEG 24KT 4327 7674 

$$

HSK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 11:25 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 18, 11:25 AM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1125 AM EDT Tue Jul 18 2023

.SYNOPSIS...
A slow moving cold front will make its way across the region through
the afternoon...sparking some thunderstorms in the process. Storms
east of the Genesee valley could include locally heavy rain and
gusty to possibly damaging winds. In the wake of the front...a
notably cleaner and somewhat more comfortable airmass will accompany
high pressure to provide us with a BEAUTIFUL day on Wednesday.
Conditions will then deteriorate Thursday and Friday...as a slow
moving area of low pressure will support increasingly frequent
showers and thunderstorms beginning Thursday afternoon.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A cold front (wind shift and lower dewpoints upstream) is just
entering western NY. This boundary will SLOWLY cross our forecast
area throughout the afternoon. The painstakingly slow process
can be pinned to the mid level flow being parallel to the
boundary...as the axis of the supporting longwave trough will
finally become dislodged from its anchored position near the
SOO. Once a robust shortwave moves through the base of this
trough...then everything can start moving again.

The environment ahead of this cold front has become unstable with
higher dewpoints over 65F pooling just ahead of the front.
SBCAPES are above 1000J/kg over much of western NY with similar
values forecast into central and north central NY this
afternoon. Bulk shear is strongest over 35kt Lake Ontario and
farther east where stronger H5-H3 flow is located. This should
generally promote 'garden variety' storms for most of area with
the greatest risk for anything significant being found east of
the Genesee valley where PWAT values of 1.25 to 1.5" could allow
for some torrential downpours and a potential for severe wind
gusts this afternoon during peak heating and maximum instability.
SPC has increased risk of severe into the slight category for far
eastern edges of CWA into eastern NY and New England. Elongated
MBE vectors suggest that the storms should be progressive in
nature...this limiting the risk for any hydro concerns.

POPs for convection today will range from slight chance downwind of
Lk Erie where a fairly well developed lake shadow will continue to
develop...to likely in the Finger Lakes region and east of Lake
Ontario.

While a leftover shower or thunderstorm will be possible EARLY this
evening for sites mainly east of a line from Lowville to Oswego to
Canandaigua and Belmont...drier air will quickly work its way across
the region to set the stage a starlit night with comfortably cool
mins ranging from 60 near the lake shores to the low 50s across the
heart of the western Southern Tier.

Wednesday then promises to be a salubrious day across the region...
as high pressure will be accompanied by Tds of 55 to 60 and
afternoon highs that will be within a couple degrees of 80. It
should prove to be a great day for outdoor activities.

For those interested in the wildfire smoke...Particulate Matter
(PM) values are ending up higher than forecast currently over
western NY (Airnow.gov points to values this morning solidly
into the unhealthy range for sensitive groups). Now, note at
this time yesterday it appeared that the smoke would be steadily
shifting east of most of our area by this time. It just goes to
show, as we see trying to pinpoint where and when summertime
convection will occur, just how difficult it is to forecast
these wildfire smoke episodes in terms of coverage and extent.
Something to keep in mind, even with the modeling available.
Following the models as a general guide though, does appear
there will be slow improvement from southwest to northeast into
tonight (which matches obs upstream) as we gradually draw a
cleaner airmass in behind the cold front that passes through
this afternoon. Air Quality Alerts from the DEC remain in place
for today in areas east of the Genesee valley.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Subtle shortwave ridging, in between two shortwave troughs will lie
overhead of the lower Great Lakes, with the overall longwave
troughing pattern spanning across the upper Mid-West to the
Northeast. Initially this will support surface high pressure to
reside across the area Wednesday night, supporting fairly dry
weather to persist throughout much of the night.

However as alluded to previously, the next shortwave trough to the
west of the area in the longwave trough will be diving southeast
across the upper Great Lakes. This more potent shortwave will
support a surface low over northern MN and WI to occlude while
advancing its associated cold front towards the area early Thursday
morning. Said low and warm front will then lift northeast towards
the region Thursday. This will also be associated with increasing
deep moisture as seen with precipitable water levels increasing to
1.5 inches, stronger winds aloft, effective shear along with
instability from diurnal heating will support showers and
thunderstorms to expand Thursday afternoon. Some of these showers
will have the potential to have some heavy rain and a risk for
severe weather. This being said WPC has the region outlined in a
marginal or slight risk for excessive rainfall Thursday and Thursday
night.

The potent shortwave and associated surface low pressure system and
corresponding cold front will then cross the lower Great Lakes
Friday. Plenty of moisture and forcing will continue the likelihood
of showers and storms with some of the storms producing heavy rain.
Timing of the system continues to place the system in the eastern
areas of the forecast area. Again a marginal risk from WPC has been
issued for excessive rainfall Friday. A few showers may linger in
finishing crossing the area Friday night.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Latest model consensus still favors some improvement late Saturday,
however a decent chance will remain for some showers and storms,
especially during peak heating. Sunday appears to the better of the
two weekend days, with just the slight chance for a shower or
isolated storm, however much of the day should be dry. Chances for
some showers and storms will go up some again to start the new work
week.

It looks to remain somewhat unsettled into Saturday as well.
Although the deeper moisture will have moved to the east, yet
another mid level trough will swing through the lower Great Lakes
and Northeast. Thus, will keep chances for showers and a few storms
in the forecast, especially during the afternoon hours, although
coverage should be less than that on Friday.

Surface high pressure residing over the Ohio valley will try to
ridge in across the area Saturday night and Sunday. This should help
to dry things out for the most part Saturday night. Sunday should
see plenty of dry time, however another weak mid level impulse will
traverse across the region around this time. If this feature is
timed with peak diurnal heating, cannot rule out at least the slight
chance of a shower or storm, again best chance during the afternoon
hours.

Surface high shifts just east of the area Sunday night into Monday.
Return flow on the back side of the surface high will nudge a warm
front toward the lower Great Lakes, bringing the chance for a few
more showers and storms on Monday, again mainly centered on the peak
heating hours.

Otherwise, daytime highs will range mainly through the 70s for the
first half of the period, a bit below average for mid to late July.
Daytime highs will then gradually rise back toward average by the
start of the new work week.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
Most areas today will experience VSBYs of 4-6 SM in wildfire
smoke...although improving conditions will be found at KBUF, KIAG
and KJHW gradually this afternoon. Showers and some thunderstorms
with brief/localized MVFR conditions will impact mainly ROC and ART
from here on out today. Otherwise...VFR weather is expected.

Mainly VFR conditions are expected for tonight...although VSBYS
could drop to between 2 and 5 SM in valley fog across the Srn Tier
after about 08z. Wall to wall VFR conditions expected on Wednesday
as high pressure settles across.

Outlook...

Thursday...Mainly VFR. Showers and thunderstorms with localized
IFR/MVFR especially during the afternoon and evening hours.
Friday...Mainly VFR with areas of MVFR/IFR in showers and
thunderstorms.
Saturday...Mainly VFR. A chance of showers and thunderstorms.
Sunday...VFR.

&&

.MARINE...
A weak surface pressure gradient will be found over the Lower Great
Lakes through tonight in the wake of a passing cold front. This will
result in gentle to moderate breezes today and light to gentle winds
tonight. Both periods will feature negligible wave action. There
will be the chance for thunderstorms through this afternoon over
Lake Ontario. These storms will produce locally higher winds and
waves along with heavy downpours and small hail.

On Wednesday...weak high pressure will push across the region. This
will yield light to gentle winds through Wednesday night with very
little wave action.

While conditions are forecast to remain firmly below small craft
advisory levels on Thursday...there will be marked increase the risk
for thunderstorms starting up later in the day. This risk will
persist through Friday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...JLA/RSH
NEAR TERM...JLA/RSH
SHORT TERM...EAJ
LONG TERM...EAJ/JM
AVIATION...JLA/RSH
MARINE...JLA/RSH
Hazardous weather outlook, Jul 18, 4:54 AM EDT, 8 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
454 AM EDT Tue Jul 18 2023

NYZ001>008-010>014-019>021-085-190900-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
454 AM EDT Tue Jul 18 2023

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-190900-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
454 AM EDT Tue Jul 18 2023

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jul 18, 10:18 AM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1018 AM EDT Tue Jul 18 2023

NYZ001-181500-
Niagara NY-
1018 AM EDT Tue Jul 18 2023

...A STRONG THUNDERSTORM WILL IMPACT NIAGARA COUNTY THROUGH 1100 AM
EDT...

At 1017 AM EDT, Doppler radar was tracking a strong thunderstorm over
Lewiston, or near Niagara Falls, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Niagara Falls, Lockport, Newfane, Lewiston, Youngstown, Fort Niagara
State Park, Sanborn, Wilson, Cambria Center, Olcott, Ransomville,
Gasport, Model City, and Appleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4311 7906 4312 7907 4314 7904 4317 7905
      4325 7906 4327 7908 4332 7902 4339 7870
      4319 7851 4307 7905 4308 7908
TIME...MOT...LOC 1417Z 228DEG 17KT 4315 7903

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Thomas
Special weather statement, Jul 18, 11:32 AM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1132 AM EDT Tue Jul 18 2023

NYZ001>003-181615-
Orleans NY-Monroe NY-Niagara NY-
1132 AM EDT Tue Jul 18 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NIAGARA...ORLEANS
AND NORTHWESTERN MONROE COUNTIES THROUGH 1215 PM EDT...

At 1130 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Medina, moving east at 40 mph. Additional storms near
Gasport are tracking eastward.

HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Torrential rainfall is also occurring with this
         storm and may lead to localized flooding. Do not drive your
         vehicle through flooded roadways.

Locations impacted include...
Medina, Albion, Hamlin Beach State Park, Middleport, Holley,
Waterport, Lakeside Beach State Park, Point Breeze, Kent, Ridgeway,
Shelby, Gaines, Kendall, Lyndonville, Fancher, Morton, Knowlesville,
and Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4341 7846 4342 7842 4341 7797 4340 7790
      4324 7783 4317 7848 4338 7856
TIME...MOT...LOC 1530Z 250DEG 35KT 4333 7842

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Thomas
Special weather statement, Jul 18, 11:49 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1149 AM EDT Tue Jul 18 2023

NYZ020-021-181645-
Cattaraugus NY-Allegany NY-
1149 AM EDT Tue Jul 18 2023

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CATTARAUGUS AND
SOUTHWESTERN ALLEGANY COUNTIES THROUGH 1245 PM EDT...

At 1148 AM EDT, Doppler radar was tracking a cluster of developing
thunderstorms along a line extending from near Cuba to
St. Bonaventure. Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Olean, Allegany, Cuba, St. Bonaventure, Weston Mills, Hinsdale,
Friendship, Bolivar, Portville, Belmont, Angelica, Richburg, Knapp
Creek, Rock City Park, Haskell Flats, West Clarksville, Black Creek,
Little Genesee, and Ceres.

This includes Interstate 86 between exits 25 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4200 7858 4233 7832 4234 7788 4200 7821
TIME...MOT...LOC 1548Z 263DEG 16KT 4226 7828 4206 7848

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JLA
Local storm report, Jul 18, 1:23 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
123 PM EDT Tue Jul 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     Tstm Wnd Dmg     4 NNW Hilton            43.34N 77.83W
07/18/2023                   Monroe             NY   Law Enforcement

            Wires down into a house along Wautoma Beach
            Rd.

&&

JLA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 11:21 PM EDTSpecial Weather StatementBUFCattaraugus39 min
Jul 17, 11:27 PM EDTSpecial Marine WarningBUF63 min
Jul 17, 11:29 PM EDTSpecial Weather StatementBUFNiagara46 min
Jul 18, 12:15 AM EDTSpecial Weather StatementBUFCattaraugus45 min
Jul 18, 12:32 AM EDTSpecial Weather StatementBUFJefferson43 min
Jul 18, 7:18 AM EDTSpecial Weather StatementBUFCattaraugus42 min
Jul 18, 10:18 AM EDTSpecial Weather StatementBUFNiagara42 min
Jul 18, 11:32 AM EDTSpecial Weather StatementBUFOrleans43 min
Jul 18, 11:49 AM EDTSpecial Weather StatementBUFAllegany56 min
Jul 18, 12:09 PM EDTSpecial Marine WarningBUF51 min
Jul 18, 12:10 PM EDTSevere Thunderstorm WarningBUFMonroe, Orleans65 min
Jul 18, 12:54 PM EDTSpecial Marine WarningBUF66 min
Jul 18, 1:48 PM EDTSpecial Weather StatementBUFOntario57 min
Jul 18, 1:56 PM EDTSpecial Marine WarningBUF94 min
Jul 18, 2:45 PM EDTSpecial Weather StatementBUFOntario30 min

Nearby

Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.